MathSciNet Relay Station
MathSciNet bibliographic data
MR5981 36.0X
Erdélyi, A. The Fuchsian equation of second order with four singularities. Duke Math. J. 9, (1942). 48–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement